Show simple item record

Article

dc.creatorRosas Celis, Mercedes Helenaes
dc.creatorSagan, Bruce E.es
dc.date.accessioned2016-05-31T07:08:35Z
dc.date.available2016-05-31T07:08:35Z
dc.date.issued2006
dc.identifier.citationRosas Celis, M.H. y Sagan, B.E. (2006). Symmetric functions in noncommuting variables. Transactions of the American Mathematical Society, 358 (1), 215-232.
dc.identifier.issn0002-9947es
dc.identifier.issn1088-6850es
dc.identifier.urihttp://hdl.handle.net/11441/41693
dc.description.abstractConsider the algebra Qhhx1, x2, . . .ii of formal power series in countably many noncommuting variables over the rationals. The subalgebra Π(x1, x2, . . .) of symmetric functions in noncommuting variables consists of all elements invariant under permutation of the variables and of bounded degree. We develop a theory of such functions analogous to the ordinary theory of symmetric functions. In particular, we define analogs of the monomial, power sum, elementary, complete homogeneous, and Schur symmetric functions as will as investigating their properties.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Mathematical Societyes
dc.relation.ispartofTransactions of the American Mathematical Society, 358 (1), 215-232.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectnoncommuting variableses
dc.subjectpartition latticees
dc.subjectSchur functiones
dc.subjectsymmetric functiones
dc.titleSymmetric functions in noncommuting variableses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.publisherversionhttp://dx.doi.org/10.1090/S0002-9947-04-03623-2
dc.identifier.doi10.1090/S0002-9947-04-03623-2
idus.format.extent29 p.es
dc.journaltitleTransactions of the American Mathematical Societyes
dc.publication.volumen358es
dc.publication.issue1es
dc.publication.initialPage215es
dc.publication.endPage232es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41693

FilesSizeFormatViewDescription
Symmetric functions in noncommuting ...224.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional